| Model Number |
2.4 X 8MM VAL SCREW, TI |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent a revision surgery because 3 distal screws broke.According to the patient there has been no accident/incident that caused the screws to break.No further information received.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
Additional information received: further information was received that the initial surgery was performed on (b)(6) 2025.The plate did not break.Further information was provided that the devices were initially implanted to treat broken wrist.It was further reported that during the revision surgery the plate and all three screws were revised.
Additional Manufacturer Narrative
Additional information: b5, d6, g3, h3, h6.The complaint allegation could not be confirmed.The photographic evidence provided, including an x-ray image from the field, does not clearly show any damage to the screws.Based on this, arthrex has determined that the reported issue is likely a patient-specific event.